Illinois Journal of Mathematics

Landau-type inequalities for some linear differential operators

A. Sharma and J. Tzimbalario

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 3 (1976), 443-455.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049784

Digital Object Identifier
doi:10.1215/ijm/1256049784

Mathematical Reviews number (MathSciNet)
MR0407493

Zentralblatt MATH identifier
0332.41006

Subjects
Primary: 41A15: Spline approximation
Secondary: 26A84

Citation

Sharma, A.; Tzimbalario, J. Landau-type inequalities for some linear differential operators. Illinois J. Math. 20 (1976), no. 3, 443--455. doi:10.1215/ijm/1256049784. https://projecteuclid.org/euclid.ijm/1256049784


Export citation